Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

PCOD, on Krimson, got periods after 4 month, over bleeding. What can I take ?

hello dr, i am 27 years old, i have pcod for 1 year, my dr prescibed krimson-35 for 3 months dosage, that 3 months no problem, now its 4 th month my periyets coming today was 5th dat since over bleeding , which tablet i will take dr, i am taking tablet next month is there any problem. next cycle will come regular date or not?
Asked On : Thu, 29 Nov 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Mar 2013
Thanks for writing to us with your health concern.
PCOD ( polycystic ovarian disease ) is basically a condition characterized by hormonal imbalance.
The ovaries are studded with multiple small cyst like follicles. However none of them regularly mature each month . There is a problem in their maturation hence ovulation and thus cycles are irregular and often delayed.
Please undergo the following complete evaluation set to grade PCOD - FSH and LH on day 2 of periods TSH, Prolactin, OGTT, Lipid Profile DHEAS, free Testosterone. Baseline pelvic ultrasound scan done transvaginally and follicular monitoring, also is a must as you need to conceive.
Metformin is often given to improve symptoms of PCOD.
If you are overweight, the biggest difference will be made by lifestyle modification and weight loss. Exercising for atleast 30 minutes 5 times a week, and following a strict diet chart - these are two musts.
Generally, tablets like Meprate are given once or twice a day ( depending on your body weight ), for 5 days. AFter taking the pills,you will have a withdrawal bleed within 7 days. If conception is not an issue, taking contraceptive hormonal pills like Krimson for a few months will also regulate your cycle.
Often ovulation inducing agents like Clomiphene citrate or gonadotropin injections are needed to induce proper egg development.
All the best
Please feel free to discuss further.
Answered: Fri, 28 Mar 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor